Coldover Tablet

Composition:

Each COLDOVER tablet contains phenylephrine 5mg, paracetamol 325mg & cetirizine 5mg.

Description:

COLDOVER is the brand name for the nasal decongestant combination of phenylephrine, paracetamol and cetirizine. Phenylephrine clears the nose block and eases the breathing, while paracetamol is an analgesic and cetirizine is an antihistamine.

Phenylephrine treats nasal congestion and sinus pressures which are caused due to common cold. Phenylephrine is a powerful vasoconstrictor that constricts the mucosa of the respiratory tract and thereby decreases the swelling of the blood vessels in the nose.

Paracetamol is a well-known antipyretic and analgesic agent that soothes the body pain which is common during common cold and fever. This drug is fast-acting and extremely safe. A few studies have shown that paracetamol works by selectively inhibiting the COX activity in the brain, which partly contributes to its antipyretic and analgesic properties.

Cetirizine is a potent second generation antihistamine that treats several allergic conditions that are caused due to common cold, hay fever, etc. It works as a selective antagonist of the histamine H1 receptor and prevents allergic reactions.

Indications:

  • Mild to moderate pain and fever
  • Common cold and cough
  • Nasal congestion

Dosage:

As directed by the physician

Contraindication:

COLDOVER tablets are contraindicated in patients with cardiac complications, compression of the esophagus, ulcers, stomach muscle paralysis, stomach or intestine blockage and other GI related issues.

Adverse effects:

Adverse effects of this medicine are dizziness, blurred vision, upset stomach, nausea, nervousness, dry mouth and mild drowsiness.

Precaution:

There are no sufficient and well-controlled studies when it comes to phenylephrine and cetirizine administration in pregnant women and nursing mothers. Therefore, if you are pregnant or nursing, discuss with your doctor about your condition before taking this medicine.

Extra care with the dosage should be taken in patients with breathing problems, kidney diseases, liver diseases, overactive thyroid gland, urination problems, hyper blood pressure and pulmonary complications.

Presentation:

COLDOVER tablets are available in 4X5X10’s blister packing.

Disclaimer:

The medical information on this website is provided as an information resource only. The information on this website is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider or a medical practitioner with any questions you may have regarding a medical condition, or to assist in understanding any information or in applying information, that you might have come across, on this website. Please note that it dangerous to take any medication without doctor’s prescription or professional advice from a registered health practitioner. Make sure to follow the instructions of physician/doctor/ registered medical practitioner before using this medicine. Medical and health information changes constantly. Therefore, the information provided on this website should not be considered current, complete or exhaustive. Please consult your healthcare provider, before coming to any conclusions with respect to your health condition or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.

Keep the medicines out of the children’s reach. This product is to be stored as recommended. Do not exceed the recommended dosage. Do not use this information in place of a visit, consultation or advice of your healthcare providers.

Top